MAUDE Adverse Event Report: COVIDIEN ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: when passing the probe, the green adapter broke and it was not possible to remove the guide, making it necessary to pass a new probe.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Three photos were submitted for review, of which the first photo shows a tube with the style wire on the outside about 20 cm, but the hub that came off is not observed.In the photo number 3 it is observed that the style is inside the tube and has the style tip detached from the hub.The reported act is confirmed through the photo.A gemba walk through was performed with the multi-functional team.All process and controls were found properly followed, including sub-assemblies, finished product.There were no abnormal conditions found that could trigger the reported condition; and the condition has not been reported to be present in the past.The current process was running according to approved specifications.The potential root cause is damaged equipment (insert hub fixture) a 100% visual inspection performed by the production personnel during the packaging process to detect and discard any identified non-conforming products.We will continue monitoring the process for any adverse trends that require immediate attention.A work order was created to repair insert hub fixture due to insert malfunction on.

Brand Name
ENTRFLX 10FR;43IN W/STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11885929
Report Number9612030-2021-02920
Device Sequence Number3426440
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public10884521518872
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721088
Device Catalogue Number8884721088
Device Lot Number2021702264
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/23/2021
Patient Sequence Number1